# SDR I5EA2023070200001

- Difficulty date: July 2, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 55,715 hours, 37,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NONE
- Condition: Dented
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE SECTION 46 UPPER PLATING BS 993 STR 15LH
